Adderall Withdrawal Symptoms and Timeline

Adderall is a combination of amphetamine and dextroamphetamine, prescribed to treat attention deficit hyperactivity disorder (ADHD) and narcolepsy. 

People today are more in contact with Adderall, considering it a recreational drug, which benefits them by making them concentrated on studies, work, and focused during office hours.

But, unfortunately, Adderall has many side effects that can be quite unpleasant, such as Anxiety, Depression, Confusion, Weight loss, Hallucinations, and psychosis.

These side effects are difficult to deal with, but it’s important to know the timeline for what you can expect during Adderall withdrawal so that you can prepare accordingly. 

Things To Understand Adderall Withdrawal Symptoms and Timeline

1. What Withdrawal Symptoms are Typical of Adderall Withdrawal?

Anxiety: During the first few days, many people will experience generalized anxiety and an inability to focus on anything other than the need for their next dose of medication.

Depression: Depression is another common symptom during withdrawal from Adderall because it dampens the mood by decreasing levels of serotonin in the brain.

Confusion: Acute confusion can be a sign of withdrawal from Adderall due to the drug’s effects on neurotransmitters in the brain that cause an imbalance in chemicals that regulate movement in the body.

Weight Loss: Weight loss is one of the more difficult side effects of Adderall withdrawal because it can be quite damaging for those who aren’t overweight to begin with.

Hallucinations and Psychosis: In the later stages of withdrawal, people may experience hallucinations due to Adderall’s effect on dopamine levels in the brain. Psychosis is another potential symptom during this phase because it can cause users to have delusions or paranoid ideas about those around them.

2. How Long does it take for the Symptoms to Go Away?

The withdrawal symptoms of Adderall will typically go away within a few weeks, but the time it will take for each person to recover varies according to their individual chemistry.

The best way to be prepared is by starting a regular exercise program to help the body cope with these withdrawal symptoms.

What all to do about it is:

Aerobic Exercise: Exercise can help alleviate some of the side effects of Adderall withdrawal by increasing the production of dopamine and serotonin in the brain.

Weight Loss: It can be quite difficult when you suddenly stop taking Adderall if you’re overweight. In order to help combat weight loss during this period, try supplementing your diet with healthy sources of protein and carbohydrates.

3. Why do People Stop taking Adderall in the First Place?

Many people don’t have an option but to stop using Adderall because of the immense side effects.

For some people it is so bad they want to quit right away, even if they are still halfway through their prescription. Some also find themselves in sudden situations where they will have to stop taking Adderall immediately.

A person may be hospitalized or have surgery, for example, and will need to come off any drugs that might impair his or her response when anesthesia is administered.

Regardless of why you’re stopping the drug cold turkey, here are some tips on how to do it without looking into psychiatry services:  Keep in mind that when coming off this drug, you’ll feel its withdrawal symptoms very intensely with a little warning before

4. What is the Timeline of Withdrawal from Adderall, and How Long does it Last?

Withdrawal from Adderall, or any other drug for that matter, can be very difficult because it will cause you to feel the most intense symptoms of the drug right when you stop taking it.

It is important to know what you are in for to be prepared for when withdrawal hits. Withdrawal from Adderall typically lasts one to two weeks, with the most prominent withdrawal effects occurring during the first few days.

The side effects gradually go away, and many people feel much more like themselves after two months.

5. What can I do to Help with my Withdrawal Symptoms?

If you are experiencing withdrawal symptoms from taking Adderall, you can do the following to alleviate them:

  • More Oxygen-Intake Exercise
  • Attempt to Maintain Weight

If someone has built up a tolerance for their prescribed dose, they might stop taking it because it’s not helping anymore.

It could also be that they feel too much anxiety or depression, and they need to take a break from the medication. Some people might have been abusing their Adderall prescription, which can lead to drug dependence.

So, if they stop taking it suddenly after a long period of time, it could cause withdrawal symptoms that are similar to those seen with stimulants like cocaine or methamphetamine.

6. Tips on quitting Adderall

If you find yourself wanting to stop taking Adderall cold turkey, these tips can help:

1. Get Educated on the Withdrawal Symptoms

Before you start to feel any withdrawal symptoms, make it a priority to be well informed about them and their timeline. Knowing what’s coming will help you know how long to expect them and prepare for them accordingly.

2. Prepare for Adversities

If you know that the withdrawal symptoms may cause problems with your mental or physical health, then make sure that these obstacles are addressed beforehand and be mentally prepared to deal with them as they come.

3. Exercise Regularly

Exercise is a great way to cope with the side effects of stopping Adderall—especially if you know that it will be very difficult for you to go outside.

4. Look for Support

Depending on what led to the decision to stop taking Adderall, you might want to build support around yourself in order to get through this tough time. Whether it’s asking your family or friends for help or seeing a therapist.

Conclusion

Adderall withdrawal symptoms can be difficult to deal with. If you are considering quitting Adderall cold turkey, you must understand what will happen and take steps in advance to prepare for them. 

Depending on your situation, a therapist might be able to help, or there may be other interventions available from the healthcare system.  

The most important thing is not to let these feelings overwhelm you when they come because this could lead to more serious outcomes like psychosis or depression.

 In conclusion, we hope this blog post has been informative and helpful!